The fundamental affine space and canonical basis in irreducible representations of the group $Sp_4$
Doklady Akademii Nauk, Tome 300 (1988) no. 1, pp. 31-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_1_a5,
author = {A. V. Zelevinskii and V. S. Retakh},
title = {The fundamental affine space and canonical basis in irreducible representations of the group $Sp_4$},
journal = {Doklady Akademii Nauk},
pages = {31--35},
year = {1988},
volume = {300},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_1_a5/}
}
TY - JOUR AU - A. V. Zelevinskii AU - V. S. Retakh TI - The fundamental affine space and canonical basis in irreducible representations of the group $Sp_4$ JO - Doklady Akademii Nauk PY - 1988 SP - 31 EP - 35 VL - 300 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1988_300_1_a5/ LA - ru ID - DAN_1988_300_1_a5 ER -
A. V. Zelevinskii; V. S. Retakh. The fundamental affine space and canonical basis in irreducible representations of the group $Sp_4$. Doklady Akademii Nauk, Tome 300 (1988) no. 1, pp. 31-35. http://geodesic.mathdoc.fr/item/DAN_1988_300_1_a5/